Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Abdominal pain, hiccups on touching. Taking medication for TB. Due to kidney stones?

Hi doctor , I am taking TB medicine from last 4.5 months , currently R cinex every day morning , I have managed without any trouble ,but last 3 days left lower side I am getting pain ,it hurts a lot specially night time , initially I thought gas problem because when I touch I got hiccup , knee pain too,might be a kidney sstone?because when I take more water I feel something is moving,not sure what to do,confused ...
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

Welcome to Healthcare Magic.

I appreciate your efforts for medical consultation in so much distress.
Well, before I am able tp suggest you anything you need to answer few question ….whether there is any radiation of pain, burning micturition,history of constipation..if female then menstrual complaints
Wish you good health.

Answered: Wed, 2 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor